Existence and rotatability of the two-colored Jones–Wenzl projector

Hazi, A. orcid.org/0000-0001-7264-2211 (2024) Existence and rotatability of the two-colored Jones–Wenzl projector. Bulletin of the London Mathematical Society, 56 (3). pp. 1095-1113. ISSN 0024-6093

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Authors. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: March 2024
  • Published (online): 27 December 2023
  • Accepted: 22 November 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Jul 2024 10:13
Last Modified: 05 Jul 2024 10:13
Status: Published
Publisher: Wiley
Identification Number: 10.1112/blms.12983
Open Archives Initiative ID (OAI ID):

Export

Statistics